MathSciNet Relay Station
MathSciNet bibliographic data
MR2856039 (2012j:34056) 34B18 (26A33 34A08)
Xu, Jiafa; Wei, Zhongli; Dong, Wei Uniqueness of positive solutions for a class of fractional boundary value problems. Appl. Math. Lett. 25 (2012), no. 3, 590–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement